On the use of vector invariants for determining the general form of a bifurcation equation under group invariance conditions
Doklady Akademii Nauk, Tome 259 (1981) no. 5, pp. 1045-1050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_5_a4,
author = {B. V. Loginov},
title = {On the use of vector invariants for determining the general form of a bifurcation equation under group invariance conditions},
journal = {Doklady Akademii Nauk},
pages = {1045--1050},
year = {1981},
volume = {259},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_5_a4/}
}
TY - JOUR AU - B. V. Loginov TI - On the use of vector invariants for determining the general form of a bifurcation equation under group invariance conditions JO - Doklady Akademii Nauk PY - 1981 SP - 1045 EP - 1050 VL - 259 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1981_259_5_a4/ LA - ru ID - DAN_1981_259_5_a4 ER -
%0 Journal Article %A B. V. Loginov %T On the use of vector invariants for determining the general form of a bifurcation equation under group invariance conditions %J Doklady Akademii Nauk %D 1981 %P 1045-1050 %V 259 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1981_259_5_a4/ %G ru %F DAN_1981_259_5_a4
B. V. Loginov. On the use of vector invariants for determining the general form of a bifurcation equation under group invariance conditions. Doklady Akademii Nauk, Tome 259 (1981) no. 5, pp. 1045-1050. http://geodesic.mathdoc.fr/item/DAN_1981_259_5_a4/